# SDR MALA000191

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermoswitch
- Condition: Failed
- Location: Lt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE LIGHT ON & OFF.  RETURNED TO DTW.  MAINTENANCE SWAPPED LOWER DUCT THERMISTERS T1 & T2 TO T4 & T5.  OPS CHECKS GOOD.
